# SDR MWEA010438

- Difficulty date: March 25, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug MD-88
- Aircraft serial: 48031
- Aircraft time: 34,743 hours, 40,316 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CAPTAINS AIRSPEED INDICATOR INTERMITTENTLY FLAGGED.   PERFORMED SELF TEST AND RETURN TO SERVICE CHECKS ON NR 1 AND NR 2 CENTRAL AIR DATA COMPUTERS. INSPECTED WIRING ON CONECTOR PLUG FOR AIRSPEED INDICATOR. NO DEFECTS NOTED.
